MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT 3.3MM RN, SLACTIVE 8MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT 3.3MM RN, SLACTIVE 8MM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLACTIVE TITANIUM TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Swelling/ Edema (4577)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.Absence of a recurrent peri-implant infection with suppuration.Absence of implant mobility.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2007 in fdi 13.On (b)(6) 2020, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, swelling and bleeding.No further patient complications were reported.
 
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2007 in fdi 13.On (b)(6) 2020, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, swelling and bleeding.No further patient complications were reported.
 
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they're distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.2.Absence of a recurrent peri-implant infection with suppuration.3.Absence of implant mobility.4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.

Brand Name
S-IMPLANT 3.3MM RN, SLACTIVE 8MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key10757558
Report Number0009613348-2020-62040
Device Sequence Number16425582
Product Code DZE
UDI-Device Identifier07630031714763
UDI-Public07630031714763
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033984
Summary Report (Y/N)Y
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLACTIVE TITANIUM TL
Device Catalogue Number033.131S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/12/2021
Event Location Other
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;